Homogeneous-rational manifolds and unique factorization
Compositio Mathematica, Tome 52 (1984) no. 2, pp. 221-229
Cet article a éte moissonné depuis la source Numdam
@article{CM_1984__52_2_221_0,
author = {Steinsiek, Manfred},
title = {Homogeneous-rational manifolds and unique factorization},
journal = {Compositio Mathematica},
pages = {221--229},
year = {1984},
publisher = {Martinus Nijhoff Publishers},
volume = {52},
number = {2},
mrnumber = {750358},
zbl = {0559.14035},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1984__52_2_221_0/}
}
Steinsiek, Manfred. Homogeneous-rational manifolds and unique factorization. Compositio Mathematica, Tome 52 (1984) no. 2, pp. 221-229. http://geodesic.mathdoc.fr/item/CM_1984__52_2_221_0/